MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX493
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient came to the clinic for 5fu infusion pump disconnect.Rn noticed white residue on black pouch and completed infusion bag.Tubing connecter between bag and tubing was loose.Adapter (medex double male luer lock (mx493)) between the medication bag and the cadd pump tubing.It is believed the leaking was occurring at the adapter site.

Brand Name
MEDEX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
MDR Report Key14436160
Report Number14436160
Device Sequence Number5124459
Product Code FPA
UDI-Device Identifier10351688506917
UDI-Public(01)10351688506917
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/06/2022
Report Date (Section F) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMX493
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA05/06/2022